MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-48-3009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported, this 75 year old female patient had a right tka 6 years ago.She had great pain relief for 4 years then noticed increasing pain and swelling over the last 2 years.She received a letter regarding the recall and presented to her surgeon with pain and instability.The patient was revised at an unknown date with a polyethylene exchange and a synovectomy.No sever osteolysis.Complete revision condylar constrained: femoral osteolysis, tibial osteolysis.Complete revision requiring hinge.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of contributions from patient-related conditions, instability, and/or rotational malignment between the femoral and tibial components, which lead to the reported prosthesis wear and pain.Inclusion of the implanted polyethylene in the packaging recall may also have been a contributing factor.However, the contributions of each to the sequence of events cannot be confirmed because the components were not returned for evaluation and manufacturing information was not provided.
 
Additional Manufacturer Narrative
Correction/additional information: b4, d1, d2a, d2b, d4, d10, h4, h6.
 
Event or Problem Description
The female patient's femur had an increased posterior dwell point- whether the sloped poly or a compromised pcl was the root cause is unclear.This likely led to the early delamination of the posterolateral aspect of the poly bearing.There was also significant osteolysis under the posterior condyles- although the femur wasn¿t grossly loose.Patient was revised to a competitor's devices.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.D10: concomitant products: - logic cr femoral cem, right, sz 3 (cat# 02-010-03-0330 / serial# (b)(6)).- lgc tibial fit tray cem sz 3f / 3t (cat# 02-012-45-3030 / serial# (b)(6)).- three peg patella 35mm (cat# 200-02-35 / serial# (b)(6)).- collar fixation pin 2pk 40mm, quick release (cat# 201-78-82 / serial# (b)(6)).- kms1312.M62 90x13x1.19mm (cat# 203-96-50 / serial# (b)(6)).- threaded pin size 2.3 collared 2pk (cat# 521-78-23 / serial# (b)(6)).The revision reported was likely the result of contributions from patient-related conditions, instability, and/or rotational malignment between the femoral and tibial components, which lead to the reported prosthesis wear and pain.Inclusion of the implanted polyethylene in the packaging recall may also have been a contributing factor; however, the contributions of each to the sequence of events cannot be confirmed because the components were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: e1 country, and g3 correct date received by manufacturer on initial report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6a/d6b.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15888096
Report Number1038671-2022-01539
Device Sequence Number5078437
Product Code JWH
UDI-Device Identifier10885862174383
UDI-Public10885862174383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2020
Device Catalogue Number02-012-48-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer03/13/2023
03/13/2023
12/11/2024
11/02/2022
06/25/2025
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date03/31/2023
08/23/2023
12/18/2024
04/11/2025
06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale